# SDR FDEA201107202826

- Difficulty date: July 20, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083720
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1110 FLOORBEAM HAS CORROSION ON UPPER SURFACE BETWEEN BL0 AND LBL26.  CUT OUT DAMAGED AREA IAW SRM 53-10-8 FIG. 3, FABRICATED REPAIR PARTS IAW SRM 53-10-8 FIG. 3, AND INSTALLED REPAIR PARTS IAW B727 51-30-2.
